# SDR OXEA9801293

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP364A
- Condition: Failed
- Location: Apu Compartment
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PDX - FLT 3050 - AFTER TAKEOFF, THE LAVATORY SMOKE DETECTOR SOUNDED AND CABIN FILLED WITH SMOKE.  MAINTENANCE INSPECTED AND FOUND APU AT FAULT.  ALSO, FOUND OIL IN WATER SEPARATOR ON BOTH NR 1 AND NR 2 PACKS.  (X)
